Hokkaido Mathematical Journal

Shimomura Akihiro,

A short review of scattering for the Schrödinger-improved Boussinesq system.

Hokkaido Mathematical Journal, 37 (2008) pp.813-823

Fulltext

PDF

Abstract

This article is a review of [6], which is concerned with the scattering theory for the Schrödinger-improved Boussinesq system in two space dimensions.

MSC(Primary)35B40
MSC(Secondary)35P25, 35Q55
Uncontrolled KeywordsSchrödinger-improved boussinesq system, asymptotic behavior, scattering theory.